Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Soo i had my derm check up today after finishing first month. (got my blood drawn, should get results by tonight)

Anyway at the checkup, she checked my weight again, 155lbs.. so about 70kg.

The only side effects i have had so far had been dry lips,skin,hair,eyes.

She said we are going to raise my dose from 40mg(2x20mg daily) to 80mg(2x40mg) daily.

Is this a right does for me... Im just curious because 80mg>70kg and i thought it was supposed to be like 1mg/kg.

With that 80mg dose, should i expect more side effects, or a worsening of my lips or anything like that?

ALSO:

(When i get nervous or stressed about something i usually do not eat much, which i havent lately. The past few mornings I have been waking up with not much food in me so i feel nausea and will vomit, only flem comes up though. Once i vomit i feel great.

Besides maybe the 1 hour window after i wake up probably because there is no food in me, I do not vomit any other time during the day. The mornings i dont throw up, ill feel sick, get lil food/water in me, rest sitting up for awhile and feel fine)

DO you think the feeling sick is anything accutane related.. or is just because when I wake um im really hungry with nothing in me?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×